Nausea and vomiting is found among people who take Metronidazole, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Acetaminophen, and have Pain . We study 12,808 people who have side effects while taking Metronidazole from FDA and social media. Among them, 728 have Nausea and vomiting. Find out below who they are, when they have Nausea and vomiting and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Metronidazole has active ingredients of metronidazole. It is often used in infection. (latest outcomes from Metronidazole 13,581 users)
Nausea and vomiting has been reported by people with sphingomonas paucimobilis infection, smoke sensitivity, hypercholia, repeated nightmares, osteomyelitis viral (latest reports from 138,610 Nausea and vomiting patients).
On Jul, 20, 2016
12,808 people reported to have side effects when taking Metronidazole.
Among them, 728 people (5.68%) have Nausea And Vomiting
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi, I'm so glad I found this group online. This actually happened to me almost 5 yrs ago, and I thought it was the mineral foundation I had switched to. I had never had any problems with my skin, but at the same time looking back now, I was also taking Metronidazole for a tooth infection. It's crazy, because now, I am having the the same thing happen. I switched foundations. By accident, I did not know that the foundation I switched to had minerals inbit. So immediately, I blamed the huge breakout on it! So, I strated thinking, what else could it be. And I really think it has to be the medication. I have only been on it twice in my life and two same reactions. Acne, some of these which are deep within the surface are trigger from within my body. I take great care of my skin. It's just so good to finally figure out what in the world was happening. I just always knew I had never been allergic to anything I had ever put on my face topically.
I'm slowly dying & can't get a doctor to take me serious. I suspect I have this or something like it. I'm 36 but usually mistaken for a teenager or 20 something. I look young & healthy. Growing up I was sick, tired, never felt well. I'd stay up at night with my knees & legs hurting. Headaches, nausea. I had tests done but found nothing. I had headaches mostly as a teen. Tylenol sinus would help. At 18 I was pregnant & hit with Chronic Fatigue & Derealization. It took 11+ yrs to figure those out. But by then I had my last child & pain set in. I was then diagnosed with Fibromyalgia, Nueropathy, Bursistis in the hip. I have degenerative disk with scoliosis & arthritis. I had a back injury in 2005. I also wrecked a quad in 2008. I refused to go to the hospital. I had amnesia for about an hour & banged up pretty good. I remember my head bouncing off the ground & thankful I wore a helmet. I deal with a deep uncomfortable pain in my bone, feels like my bone marrow is vibrating. Tramadol helps that but I have to have it in my system 24/7. I have excruciating headaches to the point I thought I'd die in my sleep. I have delt with nausea which easily turns to vomiting. I will throw up continuously, can't keep a sip down. its bad. I was in the hospital last year. I've been using marijuana which has helped me so much! I push & push. Trying to have a normal life & enjoy my family. Using it has prevented me from throwing up. I can use one for energy, one for sleep, one for appetite, etc. But now even that isn't doing it. I'm struggling to eat. It's like telling someone that has the flu to eat spaghetti. I use my vape pen oil to try to get an appetite. But it doesn't always work & I struggle. I've lost allot of weight, about 50 pounds. But because I got sick of seeking answers, I hadn't been to this dr in almost 2 yrs. So he didn't listen when I seen him. 9 months ago I was down to a sz 10 & had lost alittle weight. I've been in a 0-2 for a few months now. I can get a little girls pair of sz 14 shorts on now & ive always had hips! I bought girls underwear yesterday because all the women's were to big. My whole body always hurts. My neck pain is the worst. Or maybe it's the headaches, the vomiting, exhaustion... I've been tested for everything. My doctors aren't helping. People compliment me on how good I look. Marijuana is the only thing keeping me alive right now & it's scary. I had a break down the other day. It's been hard being so sick & raising 4 kids when I can barely survive myself. I'm also hypothyroid & been treated for years. The last test, even with the weight loss, I was boarder line Hypo. My C-Reactive Protein was slightly raised. He suspects Hashimotos which my grandmother has, but I done have the symptoms. The symptoms of this remind me of me. I know there is something else going on also, but it's a first step. I'm desperate now. I don't think I'm going to live much longer if I don't get help soon. I had more bloodwork done yesterday which was a thyroid panel or something like that. I have a dr appointment next week. How do I ask to be tested? I'm seeing my GP. My Rhumetologist wasn't much help so I quit going to him. I've seen many many doctors over the years. I push my self as hard as I can to get stuff done. I feel like I run on adrenaline. Then I need sleep & rest to recover. The pain is worst afterward. Stress also makes everything worst. I always have this head pressure, like a mild headache. My head feels sick. I'm struggling to figure out how to keep myself alive. Please tell me if it sounds like I may have this...
I have pulmonary tb, have had for a couple months and diagnosed 2 weeks ago. I am taking Rifater and ethambutol and this is my 14th day. I'm never good with any antibiotic but I'm the sort when not well to just get on with it. The problem I have is that 24hour a day I just feel sick and cannot ...
I'm slowly dying & can't get a doctor to take me serious. I suspect I have this or something like it. I'm 36 but usually mistaken for a teenager or 20 something. I look young & healthy. Growing up I was sick, tired, never felt well. I'd stay up at night with my knees & legs hurting. Headaches, ...
Hello, I would like to introduce myself to the group. My name is Kara, and I have been on buprenorphine just about a year. I have been experiencing vomitting once a week every week for the past 4 months. I dont know what to do to alleviate the problem I am having, as I can not come off the ...
Hi, I'm so glad I found this group online. This actually happened to me almost 5 yrs ago, and I thought it was the mineral foundation I had switched to. I had never had any problems with my skin, but at the same time looking back now, I was also taking Metronidazole for a tooth infection. ...
This review is for taking both drugs within 30 minutes of each other. I felt nauseated, diaphoretic and dizzy which led the need to vomit. I did and provided 50-80% relief of symptoms within 10-15 minutes. I recommend taking them at least 2 hours apart.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.